# SDR MALA030384

- Difficulty date: August 20, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 7239050512
- Condition: Failed
- Location: Emergency Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PREFLIGHT FROM LOG PAGE 1179023 EMERGENCY LIGHTS ARMED AND GENERATOR OR EXTERNAL POWER ON-LINE.  EMERGENCY LIGHTS CWP ILLUMINATES AND CABIN EMERGENCY LIGHTS FLICKER ON AND OFF.  SLIGHT OZONE SMELL NOTED BY CREW, COULD NOT REPEAT.  MAINTENANCE FOUND PIN C ON 20LN, 21LN, AND FOUND 28VDC AT PIN C ON 23LN, & 24LN DISC 20: REPLACED EMERGENCY OVERHEAD PANEL PN 7239050-512.  OPS CHECK GOOD.
